| Model Number |
PM3140 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an implant procedure, the atrial lead could not be connected to the pacemaker (pm).The physician elected to not used the pm.Finally, the same atrial lead was connected to the new pm successfully.The patient was stable throughout the procedure.
Additional Manufacturer Narrative
Analysis conclusion received was not reported previously at manufacturer narrative.Hence, the analysis conclusion was updated as below.Manufacturer narrative: the reported event of could not connect the atrial lead in the header was not confirmed.Analysis revealed no lead insertion problems were found.Is-1 leads fully inserted into the a-connector.All lead insertion tests, and connector bore tests passed and were in specification.Leads inserted normally into the connectors and the setscrews tightened down on the leads holding them firmly in the connectors.No device anomalies were found.The device is normal.
Additional Manufacturer Narrative
Correction: related report numbers was updated for missing in mdr-2025-40517-02.